* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Controllability for Time-dependent Neutral Stochastic Functional Differential Equations with Rosenblatt Process and Impulses

El Hassan Lakhel and M. A. McKibben*
International Journal of Control, Automation, and Systems, vol. 17, no. 2, pp.286-297, 2019

Abstract : "In this paper we consider the controllability of certain class of non-autonomous impulsive neutral evolution stochastic functional differential equations, with time varying delays, driven by a Rosenblatt process, in a Hilbert space. Sufficient conditions for controllability are obtained by employing a fixed point approach. A practical example is provided to illustrate the viability of the abstract result of this work."

Keyword : Controllability, evolution operator, neutral stochastic differential equations, Rosenblatt process.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782